# SDR JR2R20250430487

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000474
- Aircraft time: 21,209 hours, 13,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 200
- Part time: 21,209 hours, 13,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MOP SILL FROM FR 88 TO 90 IS CORRODED OUT OF LIMITS.
